Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: moclobemide

Posted by Scott L. Schofield on November 17, 1999, at 20:29:17

In reply to moclobemide, posted by roberto on November 17, 1999, at 12:21:55

> I started taking Moclobemide about a month ago (first
> 300 mg, then 450 mg. Everything went down the drain.
> Not only did the depression not improve, it became a lot worse.

> Has anyone experienced anything similar? I would very much like to know that
> I'm not the only one who cannot take this drug.

Yes !!!

I thought I was the only one to experience this. I didn't want to post anything about it as not to dissuade anyone from trying it. Moclobemide made me feel worse than I ever have before of since. Thank God it has such a short half-live. Things got better within two days after discontinuation.

I have one thought as to why it happened. I came across an abstract which concluded that moclobemide causes depletion of dopamine stores in certain areas of the brain. I don't remember which ones, but I believe they were limbic. I may go back to see if I can find it. For a long time I have suspected that my particular illness involves dopamine activity. This paper added another log to the fire.

Thanks a lot for the post.
I'm relieved to know that I wasn't the only one.

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Scott L. Schofield thread:15385